Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Algebraic groups over finite fields, a quick proof of Lang’s theorem
HTML articles powered by AMS MathViewer

by Peter Müller PDF
Proc. Amer. Math. Soc. 131 (2003), 369-370 Request permission

Abstract:

We give an easy proof of Lang’s theorem about the surjectivity of the Lang map $g\mapsto g^{-1}F(g)$ on a linear algebraic group defined over a finite field, where $F$ is a Frobenius endomorphism.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20G40
  • Retrieve articles in all journals with MSC (2000): 20G40
Additional Information
  • Peter Müller
  • Affiliation: IWR, Universität Heidelberg, Im Neuenheimer Feld 368, 69120 Heidelberg, Germany
  • Email: Peter.Mueller@iwr.uni-heidelberg.de
  • Received by editor(s): August 23, 2001
  • Received by editor(s) in revised form: September 26, 2001
  • Published electronically: May 17, 2002
  • Communicated by: Stephen D. Smith
  • © Copyright 2002 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 131 (2003), 369-370
  • MSC (2000): Primary 20G40
  • DOI: https://doi.org/10.1090/S0002-9939-02-06591-7
  • MathSciNet review: 1933326